# SDR CA090807010

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CLE23602
- Condition: Burned
- Location: Rt Side Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SHORTLY AFTER REACHING CRUISE ALTITUDE, SMOKE WAS OBSERVED IN THE PASSENGER CABIN IN THE VICINITY OF OVERHEAD LED STRIP LIGHTS.  FLIGHT CREW COMPLETED QRH AND ISOLATED LIGHTING CIRCUIT.  SMOKE DISSIPATED AND ACFT CONTINUED TO ITS DESTINATION.  MX INSPECTED THE ACFT AND OBSERVED THAT NO CIRCUIT BREAKERS HAD TRIPPED, PWR WAS THEN APPLIED ONLY THEN DID THE DOWN WASH CIRCUIT BREAKER TRIP.  THE DEFECT WAS TRACED TO THE RT NR 3 DOWN WASH LED LIGHT ASSY.  ONE END OF THE LIGHT ASSY WAS BURNED.  THE LIGHT ASSY WAS REPLACED.
